An arithmetic problem on the sums of three squares
Acta Arithmetica, Tome 51 (1988) no. 2, pp. 131-140
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_51_2_131_140,
author = {A. Arenas},
title = {An arithmetic problem on the sums of three squares},
journal = {Acta Arithmetica},
pages = {131--140},
year = {1988},
volume = {51},
number = {2},
doi = {10.4064/aa-51-2-131-140},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-51-2-131-140/}
}
A. Arenas. An arithmetic problem on the sums of three squares. Acta Arithmetica, Tome 51 (1988) no. 2, pp. 131-140. doi: 10.4064/aa-51-2-131-140
Cité par Sources :